Berkley Jensen Ibuprofen PM Caplets, 180 ct.
Item: 674355 Model: 400006743558

Berkley Jensen Ibuprofen PM Caplets, 180 ct.

Berkley Jensen Ibuprofen PM Caplets, 180 ct.
Item: 674355 Model: 400006743558
When aches and pains keep you up at night, these caplets act as a nighttime sleep aid and pain relief. Specially formulated to provide lasting pain relief from minor aches and pains, the caplets are coated for easy ingesting.

Product Features:

  • Relieves occasional sleeplessness associated with minor aches and pains
  • Coated caplets break down and enter your system quickly
  • Contains 200mg of ibuprofen and 38mg of diphenhydramine citrate

  • Product Warnings:

  • Read and keep carton for complete warnings and information
  • This product may cause a severe allergic reaction, especially in people allergic to aspirin
  • Age RangeAdults
    In-Club Style Number674355
    upc888670018088
    Estimated Delivery3-5 Business Days
    Item TypePain & Fever Relief
    TypePain Relief
    Size200mg/38mg
    Safety InformationRead and keep carton for complete warnings and information. This product may cause a severe allergic reaction, especially in people allergic to aspirin.
    Capsule/Tablet/LiquidCaplets
    Count180
    When aches and pains keep you up at night, these caplets act as a nighttime sleep aid and pain relief. Specially formulated to provide lasting pain relief from minor aches and pains, the caplets are coated for easy ingesting.

    Product Features:

  • Relieves occasional sleeplessness associated with minor aches and pains
  • Coated caplets break down and enter your system quickly
  • Contains 200mg of ibuprofen and 38mg of diphenhydramine citrate

  • Product Warnings:

  • Read and keep carton for complete warnings and information
  • This product may cause a severe allergic reaction, especially in people allergic to aspirin
  • Age RangeAdults
    In-Club Style Number674355
    upc888670018088
    Estimated Delivery3-5 Business Days
    Item TypePain & Fever Relief
    TypePain Relief
    Size200mg/38mg
    Safety InformationRead and keep carton for complete warnings and information. This product may cause a severe allergic reaction, especially in people allergic to aspirin.
    Capsule/Tablet/LiquidCaplets
    Count180